Withdrawal From Bendroflumethazine

6 Replies Updated



Conversation Starter

Fuego Says:
via mobile

GP had taken me off this drug (2.5mg) that I have been on for 15 years. I was getting muscle cramps, shoulder pain, persistent itch, visual problems, feelings of detachment. God bless my GP. Been off this for 10 days now and ALL these feelings have disappeared as if by magic! However, now experiencing light headedness that can last about an hour. Think this is probably normal but can anyone tell me how long this is likely to last before it settles? Would be really grateful for others experience if coming off this drug.


Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Kevin Says:

Hello Feugo,

I'm very glad to hear that your GP was able to identify the root cause of your symptoms and have you taper off of this drug. Simply curious, do you have a plan of swapping to a different type of drug for the original problem?

The FDA reports that when tapering off of Bendroflumethiazide the withdraw effects reportedly last between 4 to 8 weeks. They also go on to report that common symptoms include tremulousness, sweating, palpitation, headache, dizziness, and malaise.

Hope this helps.

REPLYSHAREREPORT
Was this helpful?      0  
2
Fuego Says:
via mobile

Kevin (# 1) --

Thank you so much for taking the time to reply. I really appreciate it. I haven't tapered just gone 'cold turkey' as advised by my GP. No I don't have a replacement for the bendroflumethazine as he seems to think I don't need it as it is a 'gentle' diuretic. I can manage eight weeks if that's what it takes, just nice to know you're not alone! Have you had experience of this drug?

REPLYSHAREREPORT
Was this helpful?      0  
3
Kevin Says:

Fuego (# 2) --

Wow! I wasn't expecting your doctor to have you quit cold turkey since the FDA has an explicit warning of the dangers of doing so. Personally I have not had any experience with the drug but I do spend a lot of my time doing research on prescription drugs.

I wish you a speedy recovery. Best wishes.

REPLYSHAREREPORT
Was this helpful?      0  
4
Fuego Says:
via mobile

Kevin (# 3) --

Hi Kevin. How interesting that you research prescription drugs. No, I didn't expect to come straight off it either!! I checked with the local pharmacist who was somewhat bemused by the fact I was 'questioning my GP's instructions'! You bet I was! Had a 2 week checkup today and my bp is up (surprise, surprise). Back in another 2 weeks for blood work and further blood pressure checkups. I've been told hibiscus tea is good for lowering bp. Any knowledge of this? Thank you so much again for your responses. It helps a lot.

REPLYSHAREREPORT
Was this helpful?      0  
5
Kevin Says:

Fuego (# 4) --

Interesting enough a study from Tuft University shows that participating members who drank hibiscus tea lowered blood pressure by 7 points over the span of 6 weeks. Apparently the phytochemicals in the hibiscus tea are the main driving force behind this so it would be important to purchase quality tea in order to get the desired effects.

Here is a link to the Tuft's journal webpage where they discuss this study.
[1]
Tuft Journal Tea Time is Healthy Time

REPLYSHAREREPORT
Was this helpful?      0  
6
Fuego Says:
via mobile

Kevin (# 5) --

Thanks for that Kevin that's s useful article. Maybe I'll try it.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

withdrawal from vyvanse
My son had a terrible experience on wyvance. He has phyciatic systems to include halluciations. The doctor took him off ... 420 replies
withdrawal from klonopin 1mg daily
I have been on kolonopin 1 mg daily for 14 months now I am depressed and very anxious most of the time I want to get off... 290 replies
Withdrawal from Vyvanse experience
I have been on Vyvanse for 4 weeks and I am now tapering off. I was going to quit cold turkey , but I wke up this mornin... 158 replies
Withdrawal from stelazine
I have been on stelaine for 25 years with short breaks but I am trying to stop it and getting nasty withdrawal effects. ... 87 replies
Withdrawal from Imipramine
Last dose of Imipramine (25 mg) taken on Monday July 2nd 2012. Under a doctors guidance. Slow, very slow taper. Took 5 m... 23 replies
Withdrawal from dilaudid
Hey everyone, im recently cutting down from 16mg of dilaudid every 3-4 hrs to im at 4mg every 4 hrs now. Ive been on dil... 13 replies
Withdrawal from opiates
Why do you think docs prescribe Suboxone or Methadone for opiate withdrawal, make patients stay on it until they are com... 11 replies
Withdrawal from Gabapentin or Zoloft?
I started taking Gabapentin 300mg x 3 daily on May 13,015 for severe shingles pain in my ear, mouth and face. June 16,20... 10 replies
Withdrawal from Oxycodone
I've been taking oxycodone 10 mg for the last five months. Today is my first day without. How long will it take to g... 6 replies
withdrawal from trepiline
I am trying to withdraw from trepiline by taking half a tablet (10mg)per day instead of one tablet. I am getting palpita... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 July 2018.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 501 S. Cherry St, Suite 1100, Denver, CO, 80246, USA